# SDR REXA2022010600011

- Difficulty date: November 7, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK FROM FS 785 TO 847+16 FOUND TO BE CORRODED BEYOND LIMITS REMOVED AND REPLACED RH SIDE SEAT TRACK FROM FS 785 TO 847+16  IAW CRJ 900 AMM 53-00-49-000-801(A19).
